MathSciNet Relay Station
MathSciNet bibliographic data
MR869414 (88f:46130) 46L55
Peters, Justin On inductive limits of matrix algebras of holomorphic functions. Trans. Amer. Math. Soc. 299 (1987), no. 1, 303–318.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement